Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

ADHD, depression and anxiety - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Mental Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hello. I've been diagnosed with ADD, depression, and anxiety and I've tried different medications for it, but I'm starting to think I have something more than just ADD
Doctor :   ok

Doctor :   what makes you feel like that
Doctor :   what is your age and gender
User :   Well, I've tried adderall and I still have trouble focusing, and I've tried ritalin which are usually keep people going but I still have trouble staying alert and focusing and it's started to really affect my family and myself
User :   i'm 17 and i'm a female
Doctor :   ok
Doctor :   how long have you been using ritalin
User :   I used it for a couple months but got very bad headaches when it wore off.
Doctor :   Are you still suffering from headaches?
User :   And my body just adapted to Adderall too quickly and it didn't feel like it was working anymore after a few days
User :   No, not any more.
Doctor :   ok
User :   I'm just wondering, is there a disease or condition that is sometimes mistaken for ADD?
Doctor :   when was your last physician visit

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor